# SDR MASA20211130589

- Difficulty date: November 30, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL600*
- Aircraft serial: 15002
- Aircraft time: 43,564 hours, 34,360 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Part number: SH670316337
- Part serial: NA
- Condition: None
- Location: Fs285-295 Str24r
- Part time: 43,564 hours, 34,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT FS285.00 - FS295.00 & STGR24R - STGR26R WAS FOUND TO HAVE 3 DENTS. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-21-01, FIGURE 53-21-01-991-802, ITEM 1M, EA 72-2021-210. FS28S.00 • FS295.00 & STGR2AR • STGR:26R
